Universidad Complutense de Madrid
E-Prints Complutense

On the o-minimal LS-category

Impacto

Descargas

Último año



Baro González, Elías (2011) On the o-minimal LS-category. Israel Journal of mathematics, 185 (1). pp. 61-76. ISSN 0021-2172

[img]
Vista previa
PDF
194kB

URL Oficial: http://www.springerlink.com/content/0021-2172/



Resumen

We introduce the o-minimal LS-category of definable sets in o-minimal expansions of ordered fields and we establish a relation with the semialgebraic and the classical one. We also study the o-minimal LS-category of definable groups. Along the way, we show that two definably connected definably compact definable groups G and H are definable homotopy equivalent if and only if L(G) and L(H) are homotopy equivalent, where L is the functor which associates to each definable group its corresponding Lie group via Pillay's conjecture.


Tipo de documento:Artículo
Palabras clave:O-minimality; LS-category; Definable groups; Homotopy equivalences
Materias:Ciencias > Matemáticas > Álgebra
Código ID:14499
Depositado:01 Feb 2012 15:30
Última Modificación:06 Feb 2014 10:03

Descargas en el último año

Sólo personal del repositorio: página de control del artículo